# SDR SWAA2023082382724

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT TOP OF FLOOR BEAM BS 344 HAS BRACKET CORRODED. 53-3<[01] REMOVED AND REPLACED TIE DOW (BRACKET) AT L1 DOOR CUTOUT TOP OF FLOOR BEAM BS 344 PER B 737-700 SRM 51-40-02-0G-0;[02] CERTIFIED WORK STEPS.
